# SDR 2A6D20211027001

- Difficulty date: October 27, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N807LF
- Make and model: Urocop AS365N3
- Aircraft serial: 4928
- Aircraft time: 5,263 hours, 12,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Panel
- Part number: 350A2113592021
- Condition: Corroded
- Location: Zone 100
- Part time: 5,263 hours, 12,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION DAMAGE TO THE LEFT HAND CABIN FLOOR EDGING (PN: 350A21-1359-20/21).
